# SDR DALA2024010210745

- Difficulty date: December 27, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 90,398 hours, 41,081 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3242 DISC: DENT EXTERNAL SKIN LOCATED BTW FR 84 TO FR 85 AND STR 10R TO STR 11R T AIL CONE AT LOWER FUSELAGE. C/A: EVALUATED DENT EXTERNAL SKIN LOCATED BTW FR 84 TO FR 85 AND STR 10R TO STR 11R TAIL CONE AT LOWER FUSELAGE AND FOUND WITHINLIMITS AS PER A320 SRM 53-51-11-283-024 PARAGRAPH 2 FIGURE 001 (SHEET1) FIGURE 002 (SHEET 1TO 3) FIGURE 003 (SHEET 1) DIAGRAM001 (SHEET 1 AND 2)..TOOL USED CALIPER P/N:500-196-30 S/N :A20230758 DUE DATE: 04-APR-24 AND ELECTRONIC DEPTH GAUGE P/N: 8645A12S/N: 72678 DUE DATE: 23-JUL-24.TOOK MEASURE OF DENT IS:X= 1.403 INCH Y=0.663 INCH A=0.901 INCH D= 0.023 INCH.NOMINAL THICKNESS IS0.047 INCH AS PER A320 SRM 53-51-11-50-A FIGURE 50 ( SHEET 06) AND PERFORMED HFEC ON DENTED AREA EXTERNAL AS PER NTM 51-10-08PB6. CRACK INDICATIONS NOT FOUND. TOOL USED: EDDY CURRENT EQUIPMENT, P/N: NORTEC 500D, S/N: N500X12101V022237, DUE DATE:26-JAN-24. RECHECK IS NOT REQUIRED DUE TO THIS ALLOWABLE DAMAGE IS CATEGORY A.DECAL MONITOR STABLISHED REFER LOG PAGE #. JOB IN PROGRESS. (LP: 0127655)
